`a`
Related Articles
1

Liouville results for fully nonlinear integral elliptic equations in exterior domains

Communications on Pure and Applied Analysis  Volume 17, Issue 1, Pages : 85 - 112, 2017

Hongxia Zhang - (email), Ying Wang - (email)

 Abstract       References       Full Text      Related Articles

2

A Liouville theorem for indefinite fractional diffusion equations and its application to existence of solutions

Discrete and Continuous Dynamical Systems  Volume 37, Issue 11, Pages : 5731 - 5746, 2017

Begoña Barrios - (email), Leandro Del Pezzo - (email), Jorge García-Melián - (email), Alexander Quaas - (email)

 Abstract       References       Full Text      Related Articles

3

Liouville theorems for elliptic problems in variable exponent spaces

Communications on Pure and Applied Analysis  Volume 16, Issue 2, Pages : 513 - 532, 2017

Sylwia Dudek - (email), Iwona Skrzypczak - (email)

 Abstract       References       Full Text      Related Articles

4

Some properties of positive solutions for an integral system with the double weighted Riesz potentials

Communications on Pure and Applied Analysis  Volume 15, Issue 6, Pages : 2117 - 2134, 2016

Jiankai Xu - (email), Song Jiang - (email), Huoxiong Wu - (email)

 Abstract       References       Full Text      Related Articles

5

Nonexistence results for a fully nonlinear evolution inequality

Electronic Research Announcements in Mathematical Sciences  Volume 23, Issue 0, Pages : 19 - 24, 2016

Qianzhong Ou - (email)

 Abstract       References       Full Text      Related Articles

6

A Liouville-type theorem for higher order elliptic systems of Hé non-Lane-Emden type

Communications on Pure and Applied Analysis  Volume 15, Issue 3, Pages : 807 - 830, 2016

Frank Arthur - (email), Xiaodong Yan - (email)

 Abstract       References       Full Text      Related Articles

7

The Liouville theorems for elliptic equations with nonstandard growth

Communications on Pure and Applied Analysis  Volume 14, Issue 6, Pages : 2377 - 2392, 2015

Tomasz Adamowicz - (email), Przemysław Górka - (email)

 Abstract       References       Full Text      Related Articles

8

A Liouville theorem for $\alpha$-harmonic functions in $\mathbb{R}^n_+$

Discrete and Continuous Dynamical Systems  Volume 36, Issue 3, Pages : 1721 - 1736, 2015

Lizhi Zhang - (email), Congming Li - (email), Wenxiong Chen - (email), Tingzhi Cheng - (email)

 Abstract       References       Full Text      Related Articles

9

An integral equation involving Bessel potentials on half space

Communications on Pure and Applied Analysis  Volume 14, Issue 2, Pages : 527 - 548, 2014

Yonggang Zhao - (email), Mingxin Wang - (email)

 Abstract       References       Full Text      Related Articles

10

Mirror symmetry for a Hessian over-determined problem and its generalization

Communications on Pure and Applied Analysis  Volume 13, Issue 6, Pages : 2305 - 2316, 2014

Bo Wang - (email), Jiguang Bao - (email)

 Abstract       References       Full Text      Related Articles

11

A Liouville-type theorem for higher order elliptic systems

Discrete and Continuous Dynamical Systems  Volume 34, Issue 9, Pages : 3317 - 3339, 2014

Frank Arthur - (email), Xiaodong Yan - (email), Mingfeng Zhao - (email)

 Abstract       References       Full Text      Related Articles

12

A Liouville theorem of degenerate elliptic equation and its application

Discrete and Continuous Dynamical Systems  Volume 33, Issue 10, Pages : 4549 - 4566, 2013

Genggeng Huang - (email)

 Abstract       References       Full Text      Related Articles

13

Harnack's inequality for fractional nonlocal equations

Discrete and Continuous Dynamical Systems  Volume 33, Issue 7, Pages : 3153 - 3170, 2013

Pablo Raúl Stinga - (email), Chao Zhang - (email)

 Abstract       References       Full Text      Related Articles

14

A Liouville comparison principle for solutions of singular quasilinear elliptic second-order partial differential inequalities

Communications on Pure and Applied Analysis  Volume 10, Issue 6, Pages : 1747 - 1762, 2011

Bernd Kawohl - (email), Vasilii Kurta - (email)

 Abstract       References       Full Text      Related Articles

15

O.D.E. type behavior of blow-up solutions of nonlinear heat equations

Discrete and Continuous Dynamical Systems  Volume 8, Issue 2, Pages : 435 - 450, 2002

Frank Merle - (email), Hatem Zaag - (email)

 Abstract       Full Text      Related Articles